Alert archive / Maine / Gale Warnings in 2012
Gale Warning 8, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Feb 29, 2012, 2:56 PM EST. It took effect at Mar 1, 2012, 7:00 AM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 29, 2012, 2:56 PM EST (19:56 UTC)
- In effect from
- Mar 1, 2012, 7:00 AM EST
- Expired
- Mar 1, 2012, 11:55 PM EST
- In force
- 17 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
289 WHUS71 KCAR 291956 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 256 PM EST WED FEB 29 2012 ANZ050-051-010400- /O.UPG.KCAR.GL.A.0004.120301T1100Z-120301T2300Z/ /O.NEW.KCAR.GL.W.0008.120301T1200Z-120302T1000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 256 PM EST WED FEB 29 2012 ...GALE WARNING IN EFFECT FROM 7 AM THURSDAY TO 5 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 5 AM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-010400- /O.UPG.KCAR.GL.A.0004.120301T1100Z-120301T2300Z/ /O.NEW.KCAR.SC.Y.0027.120301T1200Z-120302T1000Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 256 PM EST WED FEB 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 5 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 5 AM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
7 follow-up statements
705 WHUS71 KCAR 010320 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1020 PM EST WED FEB 29 2012 ANZ050-051-011200- /O.CON.KCAR.GL.W.0008.120301T1200Z-120302T1000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1020 PM EST WED FEB 29 2012 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 5 AM EST FRIDAY... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-011200- /O.CON.KCAR.SC.Y.0027.120301T1200Z-120302T1000Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1020 PM EST WED FEB 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THURSDAY TO 5 AM EST FRIDAY... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
042 WHUS71 KCAR 010816 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 316 AM EST THU MAR 1 2012 ANZ050-051-011700- /O.EXT.KCAR.GL.W.0008.120301T1200Z-120302T0500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 316 AM EST THU MAR 1 2012 ...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO MIDNIGHT EST TONIGHT... * WINDS AND SEAS...EAST WINDS 25 TO 35 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-011700- /O.EXT.KCAR.SC.Y.0027.120301T1200Z-120302T0500Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 316 AM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO MIDNIGHT EST TONIGHT... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
758 WHUS71 KCAR 011423 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 923 AM EST THU MAR 1 2012 ANZ050-051-012230- /O.CON.KCAR.GL.W.0008.000000T0000Z-120302T0500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 923 AM EST THU MAR 1 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...EAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-012230- /O.CON.KCAR.SC.Y.0027.000000T0000Z-120302T0500Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 923 AM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
913 WHUS71 KCAR 012138 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 438 PM EST THU MAR 1 2012 ANZ050-051-020500- /O.CON.KCAR.GL.W.0008.000000T0000Z-120302T0500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 438 PM EST THU MAR 1 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-020500- /O.CON.KCAR.SC.Y.0027.000000T0000Z-120302T0500Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 438 PM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TM/VJN
209 WHUS71 KCAR 012353 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 653 PM EST THU MAR 1 2012 ANZ050-051-020500- /O.CON.KCAR.GL.W.0008.000000T0000Z-120302T0500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 653 PM EST THU MAR 1 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-020500- /O.CON.KCAR.SC.Y.0027.000000T0000Z-120302T0500Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 653 PM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
470 WHUS71 KCAR 020218 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 918 PM EST THU MAR 1 2012 ANZ050-051-020500- /O.CON.KCAR.GL.W.0008.000000T0000Z-120302T0500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 918 PM EST THU MAR 1 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-020500- /O.CON.KCAR.SC.Y.0027.000000T0000Z-120302T0500Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 918 PM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
704 WHUS71 KCAR 020455 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1155 PM EST THU MAR 1 2012 ANZ050-051-021300- /O.CAN.KCAR.GL.W.0008.000000T0000Z-120302T0500Z/ /O.EXB.KCAR.SC.Y.0027.000000T0000Z-120302T1700Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 1155 PM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHEAST WINDS 25 TO 30 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-021100- /O.EXT.KCAR.SC.Y.0027.000000T0000Z-120302T1100Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1155 PM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST FRIDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOSTER
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 29, 12:28 PM EST, 2 hours 28 minutes earlier.
Area forecast discussion, Feb 29, 12:28 PM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1228 PM EST WED FEB 29 2012
.SYNOPSIS...
HIGH PRESSURE WILL SLOWLY MOVE EAST OF THE REGION TODAY. LOW
PRESSURE WILL TRACK SOUTH OF MAINE THURSDAY WITH HIGH PRESSURE
RETURNING FOR FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATE: HAVE ADJUSTED TEMPERATURE...SKY GRIDS AND WEATHER GRIDS
TO BETTER FIT OBSERVATIONS AND LATEST MODEL DATA LATER TODAY. NO OTHER
CHANGES.
HIGH PRESSURE DOMINATES TODAY...BRINGING SUNNY SKIES AND LIGHT
WINDS. HIGHS WILL REACH THE LOW 30S DOWN EAST AND UPPER TEENS TO
LOW 20S TOWARDS THE CROWN OF MAINE. CLEAR SKIES AND LIGHT WINDS
CONTINUE TONIGHT AND ALLOW FOR ANOTHER ROUND OF GOOD RADIATIONAL
COOLING. LOWS WILL BE ZERO TO MINUS 10 NORTH OF HOULTON...BUT
INCREASING HIGH CLOUDS SHOULD CAP LOWS TO THE UPPER SINGLE DIGITS
TO LOW TEENS DOWN EAST. EXPECT SNOW TO STAY OUT THE FORECAST AREA
THROUGH THE NIGHT.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...
MODELS IN FAIRLY GOOD AGREEMENT WITH LOW PRESSURE MOVING OFF THE
NEW JERSEY COAST THURSDAY AND THEN TRACKING EASTWARD INTO THE OPEN
ATLANTIC. NORTHERN EDGE OF SNOW WILL MOVE INTO WESTERN PORTIONS OF
OUR FORECAST AREA THURSDAY MORNING. CONSENSUS OF THE MODELS
INDICATE NORTHERN BOUNDARY OF THE SNOW WILL BE ALONG A LINE FROM
BAXTER STATE PARK DOWN TO CALAIS. SOUTH OF THIS LINE 1 TO 3 INCHES
OF SNOW IS POSSIBLE WITH MAINLY MID TO HIGH CLOUDS NORTH OF THIS
LINE. AS LOW PRESSURE TRACKS INTO THE ATLANTIC, SNOW WILL
GRADUALLY END FROM NORTH TO SOUTH LATE THURSDAY AFTERNOON INTO
THURSDAY EVENING. HIGH PRESSURE WILL THEN BUILD ACROSS THE REGION ON
FRIDAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
MODELS STILL CONSISTENT WITH OCCLUDED FRONT APPROACHING THE REGION
FRIDAY NIGHT AND THEN CROSSING THE STATE ON SATURDAY. THICKNESS
VALUES TRENDING LOWER THAN PREVIOUS RUNS BUT STILL WARM ENOUGH FOR
A CHANGEOVER TO ALL RAIN FOR THE FORECAST AREA ON SATURDAY. STRONG
WINDS STILL POSSIBLE ALONG THE COAST ON SATURDAY. HIGH PRESSURE
THEN BUILDS ACROSS THE REGION SUNDAY THROUGH TUESDAY.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: UPDATE: VFR THROUGH TONIGHT THEN IFR/MVFR SOUTH OF KHOU
THURSDAY.
SHORT TERM: IFR CONDITIONS ACROSS DOWNEAST TERMINALS DUE TO SNOW
THURSDAY IMPROVING TO VFR THURSDAY NIGHT. VFR CONDITIONS ACROSS
NORTHERN TERMINALS WEDNESDAY NIGHT THROUGH FRIDAY NIGHT.
CONDITIONS WILL THEN LOWER TO IFR ON SATURDAY ACROSS THE ENTIRE
REGION IN MIX PRECIPITATION IMPROVING TO MVFR SATURDAY NIGHT THEN
TO VFR BY SUNDAY.
&&
.MARINE...
NEAR TERM: UPDATE: HAVE RAISED WAVE HEIGHTS TO TWO FEET THROUGH
THIS AFTERNOON.
GENERALLY CALM CONDITIONS UNDER HIGH PRESSURE TODAY...BUT EAST
WINDS INCREASE WITH A LOW PRESSURE SYSTEM DEVELOPING OFF THE MID-
ATLANTIC COAST AND HAVE ISSUED A GALE WATCH FOR LATE TONIGHT. THIS
LOW WILL CERTAINLY PRODUCE AN SCA...BUT WHETHER WINDS REACH GALE
REMAINS IN QUESTION...RESULTING IN A WATCH RATHER THAN A WARNING.
SHORT TERM: STRONG SCA TO MINIMAL GALE CONDITIONS POSSIBLE
THURSDAY INTO THURSDAY NIGHT. HIGH PRESSURE WILL PRODUCE QUITE
CONDITIONS ACROSS THE WATERS ON FRIDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...GALE WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON
FOR ANZ050>052.
&&
NEAR TERM...MIGNONEHazardous weather outlook, Feb 29, 3:03 AM EST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 303 AM EST WED FEB 29 2012 MEZ010-011-015>017-029>031-010815- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS- 303 AM EST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AS LOW PRESSURE MOVES OFF THE ATLANTIC COAST, SNOW WILL SPREAD ACROSS THE REGION ON THURSDAY. AT THIS TIME, EXPECT SNOW ACCUMULATION OF 1 TO 3 INCHES WHICH WILL CAUSE SLIPPERY CONDITIONS AND RESULT IN SOME TRAVEL DIFFICULTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ001>006-032-010815- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- NORTHERN WASHINGTON- 303 AM EST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-010815- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 303 AM EST WED FEB 29 2012 ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 2:44 AM EST | Gale Watch | CAR | 12 hr | |
| Feb 29, 2:56 PM EST | Small Craft Advisory | CAR | 45 hr | |
| Feb 29, 3:03 PM EST | Winter Weather Advisory | CAR | Hancock, Penobscot, Piscataquis, Washington | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.